A Tauberian theorem with a generalized one-sided condition
Articles > Article · 2007
Authors: İbrahim ÇANAK, Umit Totur
ABSTRACT AND APPLIED ANALYSIS, Journal Indexed in SCI Expanded, International, 2007, vol 2007, pp 1-12
DOI: 10.1155/2007/60360
Summary
We prove a Tauberian theorem to recover moderate oscillation of a real sequence u = (u(n)) out of Abel limitability of the sequence (V-n((1)) (Delta u)) and some additional condition on the general control modulo of oscillatory behavior of integer order of u = (u(n)). Copyright (C) 2007.